# SDR QXEA200300742

- Difficulty date: June 13, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 3,698 hours, 2,862 cycles
- Engine: Ge CF34*
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Unsecure
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER TCAS ANTENNA FORWARD RIGHT HAND NUTPLATE SCREW SPINS. REPAIRED IAW TR 34-0051, TASK 34-43-07-400-801-A01, PARAGRAPH A THROUGH D.
